Recurrent acute pancreatitis induced by isoniazid

  • Chan K
  • Chan H
  • Lui S
 et al. 
  • 4

    Readers

    Mendeley users who have this article in their library.
  • 15

    Citations

    Citations of this article.

Abstract

A 31-year-old man on haemodialysis who developed recurrent attacks of acute pancreatitis during the treatment of pulmonary tuberculosis is presented. The pancreatitis rapidly subsided once isoniazid was withdrawn, but the problem recurred again upon reintroduction of the drug. There was no further recurrence during successful treatment with full doses of rifampicin and pyrazinamide for 1 year. © 1994.

Get free article suggestions today

Mendeley saves you time finding and organizing research

Sign up here
Already have an account ?Sign in

Find this document

Authors

  • K. L. Chan

  • H. S. Chan

  • S. F. Lui

  • K. N. Lai

Cite this document

Choose a citation style from the tabs below

Save time finding and organizing research with Mendeley

Sign up for free